# SDR IXXA05RNG047S

- Difficulty date: July 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Fuel
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION A CRACK WAS FOUND AT FUEL ACESS DOOR 506B LH. CORRECTIVE ACTION: ACCESS DOOR # 506B WAS REPAIRED  IAW EWO ATI 57-026 & SRM 57-2-1 FIGURE 43.
